# SDR AALA202411188556

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,919 hours, 34,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON HOLE ON EXISTING REPAIR LOCATED ON LOWER SILL AT FR 68 AND AT LEVEL OF STR 23R IN AFT GALLEY AREA. PERFORMED PERMANENT REPAIR OF LOWER SILL PER SRM 53-41-14-300-001.
